# SDR 19MA2017102608379

- Difficulty date: September 12, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Beech 1900D
- Aircraft serial: UE86
- Aircraft time: 20,890 hours, 28,964 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, AFTER ABOUT 10 MIN INTO FLIGHT, PILOT EXPERIENCED A RIGHT GENERATOR TIE ANNUNCIATOR LIGHT. THE PILOT RESET THE BUSS TIE, BUT LIGHT CAME BACK ON.  SHORTLY AFTER THE LIGHT ILLUMINATED A SECOND TIME THE LT GENERATOR FAIL LIGHT ILLUMINATED. AT THAT POINT THE LOT DECIDED TO RETURN TO GCN. AT THIS POINT THE PILOT STARTED TO NOTICE FAILURES OF SEVERAL SYSTEMS. PILOT EFIS TUBES FAILED, FLAPS FAILED, NR 2 COMMS FAILED, LEFT AC BUSS FAILED. ON LANDING THE PILOT ENSURED THE LANDING GEAR HAD THREE GREEN BUT WHEN THEY TOUCHED DOWN THE NOSE GEAR COLLAPSED AND THE AIRCRAFT SUSTAINED STRUCTURAL DAMAGE TO THE NOSE SECTION OF THE AIRCRAFT.
